# SDR TRBA5006037

- Difficulty date: May 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Part serial: 12569
- Condition: Defective
- Location: Lt Gear
- Component: Landing Gear Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WILL NOT MOVE.  AIRCRAFT RETURNED TO THE AIRPORT.  REPLACED PRIXIMITY SWITCH, 51GB.  (K)
